# SDR 2008UALA03285

- Difficulty date: June 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 49,864 hours, 10,037 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Transducer
- Part number: PTX30080093
- Part serial: 1318761
- Condition: Faulty
- Location: Hyd Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LATCHED HYD PUMP PRI C2 MSG.  *S/D*  SUSPECT FAULTY PRESSURE TRANSDUCER.  REPLACED PRESSURE TRANSDUCER, OP CHECKED OK.  AC OK FOR SERVICE.
